Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 285, NWS Pueblo, CO

August 1, 20254 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 1, 2025, 4:28 PM MDT for 4 counties in Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2025, 4:28 PM MDT (22:28 UTC)
Expired
Aug 1, 2025, 5:00 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 379 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

463 
WUUS55 KPUB 012228
SVRPUB
COC055-071-089-101-012300-
/O.NEW.KPUB.SV.W.0285.250801T2228Z-250801T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
428 PM MDT Fri Aug 1 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otero County in southeastern Colorado...
  Northeastern Huerfano County in southeastern Colorado...
  North central Las Animas County in southeastern Colorado...
  Southeastern Pueblo County in southeastern Colorado...

* Until 500 PM MDT.

* At 428 PM MDT, a severe thunderstorm was located 17 miles northwest
  of Delhi, or 36 miles southeast of Pueblo Airport, moving east at
  10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southwestern Otero, northeastern Huerfano, north central Las Animas
  and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3768 10432 3783 10437 3797 10407 3770 10400
TIME...MOT...LOC 2228Z 258DEG 9KT 3781 10425 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
2 follow-up statements
929 
WWUS55 KPUB 012237
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
437 PM MDT Fri Aug 1 2025

COC055-012247-
/O.CAN.KPUB.SV.W.0285.000000T0000Z-250801T2300Z/
Huerfano CO-
437 PM MDT Fri Aug 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3768 10424 3777 10432 3786 10431 3797 10407
      3770 10400
TIME...MOT...LOC 2237Z 271DEG 10KT 3778 10421 

$$

COC071-089-101-012300-
/O.CON.KPUB.SV.W.0285.000000T0000Z-250801T2300Z/
Otero CO-Las Animas CO-Pueblo CO-
437 PM MDT Fri Aug 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN OTERO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...

At 437 PM MDT, a severe thunderstorm was located 14 miles northwest
of Delhi, or 38 miles southeast of Pueblo Airport, moving east at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Otero, north central Las Animas and southeastern Pueblo
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3768 10424 3777 10432 3786 10431 3797 10407
      3770 10400
TIME...MOT...LOC 2237Z 271DEG 10KT 3778 10421 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam
325 
WWUS55 KPUB 012248 RRA
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
448 PM MDT Fri Aug 1 2025

COC071-089-101-012300-
/O.CON.KPUB.SV.W.0285.000000T0000Z-250801T2300Z/
Otero CO-Las Animas CO-Pueblo CO-
448 PM MDT Fri Aug 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN OTERO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...

At 448 PM MDT, a severe thunderstorm was located 13 miles northwest
of Delhi, or 36 miles west of La Junta, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Otero, north central Las Animas and southeastern Pueblo
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3768 10424 3775 10428 3786 10431 3789 10424
      3792 10408 3770 10400
TIME...MOT...LOC 2248Z 258DEG 9KT 3779 10417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:37 PM MDT, 1 hour 51 minutes earlier. Its key messages:

  • Strong to severe storms will continue to be possible through the rest of today and into this evening.
  • Strong to severe storms will be possible for Saturday and Sunday as well, with higher moisture content and higher chances for severe being shunted off to our eastern plains.
  • Our trend for warmer and drier weather is still on track for early next week.
Area forecast discussion, Aug 1, 2:37 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
237 PM MDT Fri Aug 1 2025

.KEY MESSAGES...

- Strong to severe storms will continue to be possible through the
  rest of today and into this evening.

- Strong to severe storms will be possible for Saturday and
  Sunday as well, with higher moisture content and higher
  chances for severe being shunted off to our eastern plains.

- Our trend for warmer and drier weather is still on track for
  early next week.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 230 PM MDT Fri Aug 1 2025

Currently..

As of 2PM, scattered showers and thunderstorms continue to move
across the high country, with a few storms beginning to make their
way onto the plains across the southern I-25 corridor. Storms are
producing lots of lightning, and somewhat less rainfall than what
we've seen in the past several days. Temperatures are hovering
between 70s on the northern and southern ends of the I-25 corridor
to 80s for the rest of the plains. Dewpoints are still mostly in the
50s, with Springfield coming in at 60F for a dewpoint this hour. SPC
mesoanalysis has 1000 J/Kg of CAPE and 20kt of bulk shear over the I-
25 corridor this hour, where storms are beginning to come off the
mountains.

Rest of Today and Tonight..

SPC mesoanalysis has 35-40kt of bulk shear still analyzed across the
plains for the next 6 hours as storms are expected to continue to
push eastwards, along with 1500-2000 J/Kg of CAPE. Kiowa COunty will
see the highest risk for severe storms this evening, and is outlined
by the SPC for a slight risk. A marginal risk is still expected
elsewhere, with large hail, damaging winds, and flash flooding still
possible with all storms today. Though the flash flooding threat has
diminished somewhat as PWATs and QPF have decreased and drier air
has begun to move in from the west, areas that have seen ample
rainfall over the past several days will once again be at risk for
flooding today, as storms will still exhibit intense rainfall rates
at times. Area burn scars, low lying areas, urban centers, and other
flood prone areas such as the Chalk Cliffs will also be at risk.
Convection looks to mostly push east of the I-25 corridor by around
6-7PM, and east into Kansas by around midnight or so at the latest.
Overnight low temperatures are expected to be slightly cooler than
normal again, with clearing behind today's convection and drier air
moving in at the low levels. This will mean lows in the 40s again
for mountain valleys, and 50s to low 60s on the plains.

Tomorrow..

The Monsoon plume continues to bring us active weather for our
Saturday, though the bulk of its moisture does start to get shunted
off to the east by tomorrow afternoon. The SPC has much of Kiowa,
Bent, Prowers, and Baca counties outlined in a slight risk for
severe thunderstorms tomorrow afternoon, which lines up well with
where shortwave energy and highest forecast shear amounts look to
overlap with greatest instability tomorrow afternoon. This area will
see chances for large hail, damaging winds, flash flooding, and
possibly one or tornadoes as well. Severe winds look to be highest
likelihood risk for tomorrow across our far eastern plains, especially
given that drier air is beginning to really infiltrate from the west
from the lower levels. Forecast soundings for tomorrow afternoon
show inverted V profiles, and DCAPE values in excess of 1500 J/Kg.
Though our mountain adjacent plains and the I-25 corridor are not
outlooked for tomorrow, gusty outflow winds will be possible for
these areas as well as any storms that develop here will also be
high based. Our temperatures warm up a few degrees heading into our
Saturday as well, with much of our plains warming into the upper 80s
and low 90s, and our mountain valleys warming into the low and mid
80s. These temperatures will be around 3 to 5 degrees warmer than
today for most locations, but still very near seasonal normals.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 302 AM MDT Fri Aug 1 2025

Saturday...Broad ridge of high pressure will remain in place across
the Desert SW, with weaker west-northwest flow aloft, and warm
southerly flow continuing at the surface. Models are indicating some
drying taking place from west to east, and forecast dewpoints point
to the llvl moisture pool shrinking and retreating back to the
eastern border. Taking a look at model CAPE, anywhere from 1800-2300
j/kg of CAPE will reside across the far eastern plains which
corresponds well with predicted dewpoints. Add to this bulk shear of
40-45 kts and another upper disturbance crossing the Rockies through
the day, and all indications point to increasing severe wx
potential. SPC has the eastern plains from approx Crowley and Otero
counties and eastward within a Marginal area for severe wx, and
Kiowa, Bent, Prowers and Baca counties within a Slight. WPC has also
included the far eastern plains within a Marginal area for excessive
rainfall, taking into account the potential for periods of heavy
rainfall from slow-moving storms. As has been mentioned before, with
multiple days of spotty moderate to heavy rainfall, keep track of
those areas that are developing saturated ground as that will be the
precursor for potential flooding issues. Plan on high temps in the
upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s
for the plains.

Sunday through Tuesday...Upper ridge builds back into the Four
Corners region starting Sunday, with the ridge axis situated over NM
and CO. This will provide for dry and very warm conditions with
temps climbing back up to normal to slightly above normal. As for
precip chances, isolated at best and mainly tied to the higher
terrain, though models are hinting at dryline interactions that
could try and spill back into Colorado. As for temps, look for highs
in the 80s for the high valleys all three days. Across the plains,
temps will warm into the upper 80s to mid 90s Sunday and Monday,
then 90s to around 100F for Tuesday.

Wednesday and Thursday...Upper ridge starts to flatten and spread to
the east, opening the door for northern upper disturbances to sneak
back down into Colorado and help off more convection. Though temps
are expected at this time to remain very hot, precip chances
increase to scattered for the higher terrain both days, with
isolated convection developing across the plains. Moore

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1128 AM MDT Fri Aug 1 2025

For KCOS and KALS..Showers and thunderstorms are expected this
afternoon, mainly from 20Z through 00Z. Brief reductions to MVFR
visibility with heavier rain showers will be possible during
stronger storms, along with gusty and erratic thunderstorm outflow
winds. Showers and storms clear after 00Z, giving wat to VFR
conditions through the overnight hours. There will be a window where
lower cloud decks will be possible as southeasterly winds look to
linger into the 03 to 07Z timeframe, but once winds shift around to
northeast and eventually northwest, clouds are expected to lift and
eventually clear through Saturday morning. Fog development is not
expected.

For KPUB..VFR conditions are expected, with slight (30%) chances for
showers and thunderstorms between 22Z and 02Z later this afternoon
and into this evening. Thunderstorm outflow winds will also be
possible today, which may extend well away from storms themselves.
Brief reductions to MVFR visibilities may be possible if a stronger
storm manages to move over station, though chances are low at this
point. VFR conditions are expected after around 02Z this evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...MOORE
AVIATION...EHR
Hazardous weather outlook, Aug 1, 11:33 AM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Fri Aug 1 2025

COZ058>089-093>099-021745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Fri Aug 1 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorm are expected to
develop over the higher terrain this afternoon. Storms will spread
east across the high mountain valleys and the immediate adjacent
plains through the late afternoon and out across the far southeast
plains through the evening. Storms will be capable of producing
heavy rain, with localized flash flooding possible across area burn
scars, urban areas and areas where soils have become saturated from
previous days of rain. Other storm threats include gusty winds up to
45 mph, frequent lightning and small hail, with one or two storms
along and east of the I-25 Corridor capable of producing strong
winds up to 60 mph and large hail up the size of quarters. One or
two landspouts may also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms with potentially heavy rainfall are forecast
Saturday across the eastern plains, with the main concerns being
lightning and heavy rainfall. Flash flooding will be possible,
especially in areas that have seen recent heavy rainfall, urban
areas and burn scars. There is the potential for strong to severe
thunderstorms to develop across the far eastern plains, closer to
the eastern border, into the evening. The main threats from these
stronger storms will be gusty outflow winds up to 60 mph and large
hail.

Drier, hotter conditions move into the region starting Sunday.
Mountain areas could see a few daily afternoon and evening showers
and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/27

In the hours before

Special weather statement, Aug 1, 2:42 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
242 PM MDT Fri Aug 1 2025

COZ071-012115-
Southern San Luis Valley CO-
242 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CONEJOS COUNTY
THROUGH 315 PM MDT...

At 241 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manassa, or 20 miles south of San Luis Valley Airport, moving east at
10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Manassa, Antonito, Romeo, and Conejos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3707 10605 3721 10604 3726 10578 3716 10576
      3704 10579
TIME...MOT...LOC 2041Z 259DEG 10KT 3714 10593

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 2:55 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
255 PM MDT Fri Aug 1 2025

COZ079-083-086-012130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
255 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 330 PM
MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Florence, or 26 miles west of Pueblo, moving southeast
at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beulah, Wetmore, and Oak Ridge Burn Scar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3821 10525 3832 10508 3820 10477 3802 10500
TIME...MOT...LOC 2055Z 309DEG 21KT 3823 10511

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Aug 1, 3:27 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
327 PM MDT Fri Aug 1 2025

COZ087-088-094-012200-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
327 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HUERFANO AND
CENTRAL LAS ANIMAS COUNTIES THROUGH 400 PM MDT...

At 327 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Aguilar, or 26 miles north of Trinidad, moving
east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Walsenburg, Tyrone, and Model.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3757 10505 3777 10478 3759 10404 3740 10417
      3729 10428
TIME...MOT...LOC 2127Z 284DEG 15KT 3755 10451

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 3:41 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Fri Aug 1 2025

COZ084-012215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
341 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...

At 341 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 25 miles northeast of Colorado Springs, moving east at 30
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Calhan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3904 10429 3903 10452 3908 10482 3913 10476
      3913 10424
TIME...MOT...LOC 2141Z 259DEG 26KT 3912 10451

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Aug 1, 3:55 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
355 PM MDT Fri Aug 1 2025

COZ074-088-012230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
355 PM MDT Fri Aug 1 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 430 PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Boncarbo, or 18 miles west of Trinidad, moving south at
10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3731 10486 3728 10468 3714 10474 3719 10492
TIME...MOT...LOC 2155Z 014DEG 7KT 3723 10483

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Aug 1, 4:11 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
411 PM MDT Fri Aug 1 2025

COZ085-086-089-093-012245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-La Junta Vicinity/Otero County CO-
411 PM MDT Fri Aug 1 2025

...GUSTY THUNDERSTORMS WILL IMPACT NORTHWESTERN OTERO...SOUTHEASTERN
EL PASO...WEST CENTRAL CROWLEY AND EASTERN PUEBLO COUNTIES THROUGH
445 PM MDT...

At 410 PM MDT, Doppler radar was tracking gusty showers along a line
extending from near Hanover to near Avondale to 17 miles south of
Blende. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eastern Pueblo, Pueblo Airport, Fowler, Boone, Avondale, Pueblo
Depot, and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3814 10402 3785 10416 3797 10461 3820 10447
      3857 10451 3866 10406
TIME...MOT...LOC 2210Z 276DEG 24KT 3857 10445 3819 10439 3800 10446

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:04 PM MDTSpecial Weather StatementPUBTeller26 min
Jul 31, 6:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 31, 6:58 PM MDTFlash Flood WarningPUBEl Paso, Pueblo3 hr
Jul 31, 7:20 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jul 31, 7:31 PM MDTSpecial Weather StatementPUBFremont29 min
Jul 31, 7:49 PM MDTFlash Flood WarningPUBFremont102 min
Jul 31, 8:02 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jul 31, 8:57 PM MDTSpecial Weather StatementPUBFremont33 min
Aug 1, 12:09 PM MDTSpecial Weather StatementPUBMineral36 min
Aug 1, 1:24 PM MDTSpecial Weather StatementPUBChaffee36 min
Aug 1, 1:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Aug 1, 2:08 PM MDTSpecial Weather StatementPUBConejos37 min
Aug 1, 2:18 PM MDTSpecial Weather StatementPUBHuerfano27 min
Aug 1, 2:42 PM MDTSpecial Weather StatementPUBConejos33 min
Aug 1, 2:55 PM MDTSpecial Weather StatementPUBCuster35 min
Aug 1, 2:57 PM MDTSevere Thunderstorm WarningPUBConejos, Costilla33 min
Aug 1, 3:00 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas30 min
Aug 1, 3:03 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo27 min
Aug 1, 3:10 PM MDTFlash Flood WarningPUBLas Animas3 hr
Aug 1, 3:15 PM MDTFlash Flood WarningPUBConejos104 min
Aug 1, 3:22 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo23 min
Aug 1, 3:27 PM MDTSpecial Weather StatementPUBHuerfano33 min
Aug 1, 3:41 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 1, 3:43 PM MDTSevere Thunderstorm WarningPUBPueblo32 min
Aug 1, 3:55 PM MDTSpecial Weather StatementPUBHuerfano35 min
Aug 1, 4:00 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo30 min
Aug 1, 4:03 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Aug 1, 4:11 PM MDTSpecial Weather StatementPUBPueblo34 min
Aug 1, 4:27 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
Aug 1, 4:34 PM MDTSpecial Weather StatementPUBLas Animas26 min
Aug 1, 5:00 PM MDTSpecial Weather StatementPUBLas Animas, Otero30 min
Aug 1, 5:28 PM MDTSpecial Weather StatementPUBOtero32 min
Aug 1, 5:49 PM MDTSevere Thunderstorm WarningPUBBent, Otero26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.